Rimadyl Medication side effects

April 27, 2016

IMG_1134
It’s me Rocco! Please pray for a miracle!

Rocco is not in any pain that I can tell, but he is acting kind of doped up. He lays around and kind of stares off into space. He goes outside and just stands there. He does still bark at things in the yard, and gets excited when its time for walks, gets excited when people come home, etc. All he is on right now is Rimadyl. He was on it prior because of his surgery and I didn’t notice him acting spaced out at that time. He also keeps crashing into things, which is not like him. Yes, he only has one eye, but has adapted well to that. His close up depth perception was a little off, but I had not noticed him crashing into things until the past few days. I think I am going to discontinue it for a few days to see how he is.

I am not blaming the Rimadyl yet, it could be the tumor. There is part of it still up right under his brain and it could be growing and could be causing the problems. If I take him off the meds and he goes back to his old self, then we will discontinue it. If he acts the same way off the pills, then I may put him back on. I do know that there are side effects to Rimadyl. No medicine is perfect.

As I have been saying all along, I want him to have a good quality of life – for however much longer he is with us. So if not being on the meds makes him happier, and able to have more fun, then so be it – the pills will be done with. He is only 6, I should not have to be making these decisions now..

Leave a Reply